# SDR R61A2024110100523

- Difficulty date: August 27, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 38,093 hours, 29,031 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Chafed
- Location: Thrust Reverser
- Component: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IB TR CENTER THERMAL BLANKET CHAFE PLATE CHAFED. REMOVED DAMAGED CHAFE PLATE FROM #1 ENGINE IB TR CENTER THERMAL BLANKET AND FABRICATED REPAIR PATCH FROM .003" S/S . SPOT WELDED REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVED CHAFE PLATE. FABRICATED REPLACEMENT CHAFE PLATE FROM 301 S/S .016". SPOT WELDED REPLACEMENT CHAFE PLATE IN ORIGINAL LOCATION OF REMOVED DAMAGE PLATE. REF: REPUBLIC AIRWAYS TASK# 170EA-78-31-0004MR_1 (REPAIR 3).
